The Arzelà-Ascoli theorem by means of ideal convergence

dc.authorid0000-0003-2522-6092
dc.contributor.authorTaş, Emre
dc.contributor.authorYurdakadim, Tuğba
dc.date.accessioned2019-05-13T09:08:28Z
dc.date.available2019-05-13T09:08:28Z
dc.date.issued2018
dc.departmentHitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractIn this paper, using the concept of ideal convergence, which extends the idea of ordinary convergence and statistical convergence, we are concerned with the I-uniform convergence and the I-pointwise convergence of sequences of functions defined on a set of real numbers D. We present the Arzelà-Ascoli theorem by means of ideal convergence and also the relationship between I-equicontinuity and I-continuity for a family of functions. © 2018 Walter de Gruyter GmbH, Berlin/Boston.
dc.identifier.citationTaş, E., Yurdakadim, T. (2018). The Arzelà–Ascoli theorem by means of ideal convergence. Georgian Mathematical Journal, 25(3), 475-479.
dc.identifier.doi10.1515/gmj-2017-0052
dc.identifier.endpage479en_US
dc.identifier.issn1072-947X
dc.identifier.issue3en_US
dc.identifier.scopusqualityQ2
dc.identifier.startpage475en_US
dc.identifier.urihttps://doi.org/10.1515/gmj-2017-0052
dc.identifier.urihttps://hdl.handle.net/11491/2000
dc.identifier.volume25en_US
dc.identifier.wosqualityN/A
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherDe Gruyter
dc.relation.ispartofGeorgian Mathematical Journal
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectClassical Arzelà-Ascoli Theoremen_US
dc.subjectIdeal Convergenceen_US
dc.subjectPointwise and Uniform Convergenceen_US
dc.titleThe Arzelà-Ascoli theorem by means of ideal convergence
dc.typeArticle

Dosyalar